# SDR DALA2022101906761

- Difficulty date: October 16, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,497 hours, 38,108 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Drag Fitting
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 A.D.//A.A. DAMAGES WERE FOUND ON COUNTERSINK AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #4 CORROSION ON SKIN COUNTERSING AREA BTW 3 TO 8 O CLOCK POSITION, HOLE #10 CORROSION ON SKIN COUNTERSING AREA BTW 3 TO 8 O CLOCK POSITIONIN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00427: RELATED COUNTERSINK AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE WERE REPAIRED PER PRI 602507-14 REV. 1 AND ER/A 602507-14AD REV. ORIG. (2454526)
